# SDR 03FDEA01152

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: ARB1617
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S-16  COMPLY WITH E.A.8-5750-70983. WINGS LEADING EDGE SLAT-NO-S SLAT TRAILING   EDGE CRACK REPAIR.    CLOSING ACTION ON 07/22/03 COMPLIED WITH E.A.8-5750-70983.
